Alert archive / California / Wind Advisories in 2019

Wind Advisory 15, NWS San Diego, CA

March 5, 2019Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Mar 5, 2019, 1:19 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 6, 2019, 2:00 AM PST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2019, 1:19 PM PST (21:19 UTC)
In effect from
Mar 6, 2019, 2:00 AM PST
Expired
Mar 8, 2019, 8:00 PM PST
In force
66 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2019-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2019-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1725 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS76 KSGX 052119
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
119 PM PST Tue Mar 5 2019

...STRONG WINDS IN THE MOUNTAINS AND DESERTS ON WEDNESDAY...

CAZ055-056-058-060-060530-
/O.NEW.KSGX.WI.Y.0015.190306T1000Z-190307T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, and Apple Valley
119 PM PST Tue Mar 5 2019

...WIND ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 7 AM PST
THURSDAY...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect from 2 AM Wednesday to 7 AM PST
Thursday. 

* Winds...Southwest to west winds 25 to 35 mph with occasional
  gusts 55 to 60 mph.

* Timing...Early Wednesday morning through late Wednesday evening.
  Strongest winds expected mid-morning Wednesday.

* Location...Strongest winds will occur near the mountain crests
  and along the desert slopes. Occasional strong wind gusts could
  surface at lower elevations in the Mojave Desert.

* Visibility...Brief periods of locally reduced visibility is 
  possible in the Mojave Desert.

* Impacts...Strong wind gusts will cause driving difficulty for
  high-profile vehicles and could cause isolated property damage.

* Outlook...Winds will weaken on Thursday then strengthen again
  from the west on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
9 follow-up statements
483 
WWUS76 KSGX 060600
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1000 PM PST Tue Mar 5 2019

...STRONG WINDS IN THE MOUNTAINS AND DESERTS ON WEDNESDAY...

CAZ055-056-058-060-061400-
/O.CON.KSGX.WI.Y.0015.190306T1000Z-190307T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, and Apple Valley
1000 PM PST Tue Mar 5 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 7 AM
PST THURSDAY...

* Winds...Southwest to west winds 25 to 35 mph with occasional 
  gusts 55 to 60 mph. 

* Timing...Early Wednesday morning through late Wednesday 
  evening. Strongest winds expected mid-morning Wednesday. 

* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Visibility...Brief periods of locally reduced visibility is 
  possible in the Mojave Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

* Outlook...Winds will weaken on Thursday then strengthen again 
  from the west on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Gregoria
055 
WWUS76 KSGX 060945
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
145 AM PST Wed Mar 6 2019

...STRONG WINDS IN THE MOUNTAINS AND HIGH DESERTS THROUGH TONIGHT...

CAZ055-056-058-060-062230-
/O.CON.KSGX.WI.Y.0015.190306T1000Z-190307T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, and Julian
145 AM PST Wed Mar 6 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* Winds...Areas of southwest to west winds 25 to 35 mph with gusts
  to 55 mph. Isolated gusts to 65 mph. 

* Timing...Strongest winds for this morning. 

* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Visibility...Brief periods of locally reduced visibility is
  possible in the Mojave Desert from blowing dust and blow sand. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

* Outlook...Winds will weaken on Thursday then strengthen again 
  from the west on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

17
512 
WWUS76 KSGX 070451
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
851 PM PST Wed Mar 6 2019

...STRONG WINDS IN THE MOUNTAINS AND HIGH DESERTS THROUGH
EARLY THURSDAY MORNING...

CAZ055-056-058-060-071500-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-190307T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, and Julian
851 PM PST Wed Mar 6 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

* Winds...Areas of southwest to west winds 25 to 35 mph with 
  gusts to 55 mph. Isolated gusts to 65 mph. 

* Timing...Overnight through 7 AM Thursday.

* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Visibility...Brief periods of locally reduced visibility is 
  possible in the Mojave Desert from blowing dust and blow sand. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

* Outlook...Winds will weaken on Thursday then strengthen again 
  from the west on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
Gregoria
798 
WWUS76 KSGX 071040
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
240 AM PST Thu Mar 7 2019

...PERIODS OF STRONGER AND GUSTY WINDS IN THE MOUNTAINS AND HIGH
DESERTS INTO FRIDAY EVENING...

CAZ065-072230-
/O.EXB.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Gorgonio Pass Near Banning-
Including the city of Desert Hot Springs
240 AM PST Thu Mar 7 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST FRIDAY...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect until 8 PM PST Friday. 

* Winds...Areas of west winds 25 to 35 mph with gusts to 55 mph 
  for tonight into Friday evening with isolated gusts to 65 mph.
 
* Timing...Winds will subside through this afternoon, then
  strengthen again for tonight into Friday.

* Impacts...Strong wind gusts will cause driving difficulty for
  high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ055-056-058-060-072230-
/O.EXT.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Including the cities of Big Bear City, Big Bear Lake, Wrightwood,
Julian, and Pine Valley
240 AM PST Thu Mar 7 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST FRIDAY...

* Winds...Areas of southwest to west winds 25 to 35 mph with gusts
  to 55 mph for tonight into Friday evening with isolated gusts 
  to 65 mph.
 
* Timing...Winds will subside through this afternoon, then
  strengthen again for tonight into Friday.

* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

17
708 
WWUS76 KSGX 072126
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
126 PM PST Thu Mar 7 2019

...PERIODS OF STRONGER AND GUSTY WINDS IN THE MOUNTAINS AND HIGH
DESERTS INTO FRIDAY EVENING...

CAZ055-056-058-060-065-080600-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
San Gorgonio Pass Near Banning-
Including the cities of Big Bear City, Big Bear Lake, Wrightwood,
Julian, Pine Valley, and Desert Hot Springs
126 PM PST Thu Mar 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST FRIDAY...

* Winds...Areas of southwest to west winds 25 to 35 mph with 
  gusts to 55 mph for tonight into Friday evening with isolated 
  gusts to 65 mph. 

* Timing...Winds will subside through this afternoon, then 
  strengthen again for tonight into Friday. 

* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

JJT
234 
WWUS76 KSGX 080552
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
952 PM PST Thu Mar 7 2019

...PERIODS OF STRONGER AND GUSTY WINDS IN THE MOUNTAINS AND HIGH
DESERTS INTO FRIDAY EVENING...

CAZ055-056-058-060-065-081400-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
San Gorgonio Pass Near Banning-
Including the cities of Big Bear City, Big Bear Lake, Wrightwood,
Julian, Pine Valley, and Desert Hot Springs
952 PM PST Thu Mar 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST FRIDAY...

* Winds...Areas of southwest to west winds 25 to 35 mph with 
  gusts to 55 mph for tonight into Friday evening with isolated 
  gusts to 65 mph. 

* Timing...Tonight and Friday.
 
* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Moede
905 
WWUS76 KSGX 081208
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
408 AM PST Fri Mar 8 2019

CAZ061-062-082200-
/O.EXA.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
Coachella Valley-San Diego County Deserts-
Including the cities of Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
and Borrego Springs
408 AM PST Fri Mar 8 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect until 8 PM PST this evening. 

* Winds...Areas of west to northwest winds 20 to 30 mph with gusts
  to 45 mph. 

* Timing...Strongest winds through early evening, then gradually
  diminishing.

* Location...Strongest winds will occur near the foothills and
  desert slopes. Occasional strong wind gusts could also surface 
  at lower elevations in the Colorado Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ055-056-058-060-065-082200-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
San Gorgonio Pass Near Banning-
Including the cities of Big Bear City, Big Bear Lake, Wrightwood,
Julian, Pine Valley, and Desert Hot Springs
408 AM PST Fri Mar 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* Winds...Areas of southwest to west winds 25 to 35 mph with gusts
  to 55 mph, with isolated gusts to 65 mph. 

* Timing...Strongest winds through early evening, then gradually
  diminishing.

* Location...Strongest winds will occur near the mountain crests 
  and along the desert slopes. Occasional strong wind gusts 
  could surface at lower elevations in the Mojave Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

jmb
800 
WWUS76 KSGX 082156
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
156 PM PST Fri Mar 8 2019

CAZ055-056-058-060>062-065-090400-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Big Bear City, Big Bear Lake, Wrightwood,
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, and Desert Hot Springs
156 PM PST Fri Mar 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* Winds...Areas of west to northwest winds 20 to 30 mph with 
  gusts to 45 mph. 

* Timing...Strongest winds through early evening, then gradually 
  diminishing. 

* Location...Strongest winds will occur near the foothills and 
  desert slopes. Occasional strong wind gusts could also surface 
  at lower elevations in the Colorado Desert. 

* Impacts...Strong wind gusts will cause driving difficulty for 
  high-profile vehicles and could cause isolated property 
  damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
163 
WWUS76 KSGX 090402
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
802 PM PST Fri Mar 8 2019

CAZ055-056-058-060>062-065-090515-
/O.EXP.KSGX.WI.Y.0015.000000T0000Z-190309T0400Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Big Bear City, Big Bear Lake, Wrightwood,
Julian, Pine Valley, Indio, Palm Springs, Cathedral City, 
Palm Desert, Palm Desert Country, La Quinta, Coachella, 
Borrego Springs, and Desert Hot Springs
802 PM PST Fri Mar 8 2019

...WIND ADVISORY HAS EXPIRED...

Winds have decreased below advisory levels this evening. 

$$

Moede

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 5, 9:07 AM PST, 4 hours 12 minutes earlier.

Area forecast discussion, Mar 5, 9:07 AM PST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
907 AM PST Tue Mar 5 2019

.SYNOPSIS...
A low pressure system approaching from the west will bring a
chance of light rain, beginning this afternoon, with heavier and
more widespread rain likely for late tonight and Wednesday.
Scattered showers will then continue through Friday. Saturday
will be fair and mild under weak high pressure. Another low
pressure system will bring more showers for late Sunday into
Monday. There will be periods of stronger and gusty southwest to
west winds in the mountains and deserts on Wednesday and again
Friday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Mostly sunny this morning with some patches of radiation fog in
the inland valleys. Mid and high clouds moving into Orange,
western Riverside and southwestern San Bernardino Counties will
spread southeast ahead of a low pressure system approaching from
the west. Radar is currently showing some weak echoes moving
across western Los Angeles County, but it's unlikely that
measurable precip is reaching the ground.

Light rain and showers will move into portions of southern
California during the afternoon, spreading southeast overnight and
becoming heavier and more widespread by early Wednesday morning.
The heaviest rainfall will occur Wed morning with the passage of a
cold front and associated bands of organized showers. Thereafter,
periods of mostly scattered showers will continue through Friday.
The passage of a second low pressure trough will bring more
organized and widespread showers Thursday night and Friday
Morning. These two systems will bring periods of strong and gusty
southwest to west winds in the mountains and deserts on Wed and
again on Fri. Wind gusts of 45 to 55 mph are expected in some
locations.

For Wed through Friday, rainfall for Orange, southwestern San
Bernardino, and western Riverside Counties is expected to range
from one half to three quarters of an inch near the coast and 1.5
to 2.5 inches in the mountains, with local amounts to around 4
inches on the coastal slopes of the San Bernardino County
mountains. In San Diego County, rainfall is expected to range
from one third to one half inch near the coast and one half to
one inch in the mountains, with local amounts to 1.5 inches. Amounts
in the high deserts are expected to be around one third inch, and
one tenth inch or less in the lower deserts.

At the onset of precipitation this afternoon, snow levels will be
above 8000 ft, lowering to 7000-7500 ft Wed afternoon, 6000-6500
ft on Thu, 5000-5500 feet Thursday night, and 4000-4500 feet on
Friday. A few inches of snowfall is possible in the mountains,
mostly above 6500 to 7000 feet, with up to 1 ft possible on the
highest peaks, mostly above 8000 feet.

Weak dynamic high-pressure ridging will bring fair and mild
weather for Sat before another low pressure system brings more
rain and showers for Sun and Mon. This system will likely be
colder, with snow levels down to around 4500 ft. Current model
solutions show the closed upper low moving directly over
southwestern CA. This track will likely bring most of the precip
to northern Baja, with lower amounts farther north. This could
also bring some snow to the desert slopes of the mtns in San Diego
County, however there is still significant uncertainty attached to
this solution.

&&

.AVIATION...
051600Z...Coasts/Valleys/Mountains...SCT-BKN high clouds AOA 10,000
ft MSL through the period. BKN low clouds with bases 4,000-6,000 ft
and areas of -SHRA 06/02-08Z, mainly at KSNA, KONT, KSBD. Cigs
dropping to 2,000 ft or locally below after 06/17Z with SHRA. Vis 3-
5 miles during heavier showers. After 06/02Z, periods of LLWS 20KTS+
from the SW and mod-stg UDDFTS over and west of the mtns.

Deserts...SCT-BKN high clouds AOA 10,000 ft MSL through the period.
Variable SCT-BKN low clouds with bases around 6,000 ft after 06/03Z
with low confidence. Areas of LLWS around 20KTS and mod-stg UDDFTS
possible after 06/03Z.

&&

.MARINE...
South to southwest winds gusting to 15-20 KT during the day
Wednesday subsiding overnight. Scattered showers through the day
Wednesday. Winds will strengthen Friday ahead of the next system,
with gusts around 25 KT expected.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...CO/Rodriguez

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 1:19 PM PSTWinter Weather AdvisorySGXRiverside, San Bernardino36 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.